# SDR HNAA2024080900641

- Difficulty date: July 15, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,450 hours, 36,990 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL LWR FRAME L SHAPE ANGLE HAS CORROSION AROUND NUTPLATES HOLES.  REMOVED AND REPLACED CARGO DOOR INTERNAL LWR FRAME L SHAPE ANGLE (L-PROFILE) IAW EMB-145 SRM 51-40-02
